I take 2 cymbalta 1 topamax and 4 advil before I go to bed so I can try to sleep all night. I have had this spell for 2 nights now. I am 65, I have had liver problems, I have had breast cancer and arthritis. I drink some milk and take a nausa pill when I have these spells and sit up for a while and go back to bed. I feel tired all the time, had neck surgery in April and back surgery last July. This just started this week. My mother died in her sleep and they think it was her heart. She was a diabetic, so am I. I also have high blood pressure and low thyroid problems which I take medicine for all of these things. I try not to eat much at night, I take a medication for my stomach.
I notice that you have went offline.
I am writing the answer so that you can see it when you come on line.
The burning sensation, nausea which wake you up are likely to be due to reflux or peptic ulcer disease.
In lying down position, reflux aggravates.
Excess advil can also cause burning sensation, nausea by irritating stomach.
You can sleep with head end of the bed up.
You may use prop up or wedge incline pillow.
Sometimes H pylori infection can be there too which will need specific treatment.
Heart conditions like angina can also cause a burning sensation in this area.
As the burning is relieved by taking milk, nausea medicines, it points more towards reflux or acid problem.
However, I would suggest to take an examination by doctor.
In female, heart symptoms can present in different ways.
When you have family history, diabetes, high blood pressure, you need to be careful.
Please take frequent small bland, spice free meals .
Nexium or antacid.can be helpful to relieve the symptoms.
I hope this information helps.
I will be happy to assist, if you need any clarification.
Please feel free for any follow up query.